# SDR EISA95480

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 383.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 3RD STRINGER AFT OF FRONT SPAR CRACKED AT TOP OF RIB AT WS 383.5.  FABRICATED STRINGER REPAIR PER SRM 57-10-04.  (M)
